# SDR DALA2021081604708

- Difficulty date: August 6, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 77,295 hours, 10,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 2R DOOR HANDLE TRIM COVER PLATE DAMAGED. CORRECTIVE ACTION: REPLACED HARDWARE. DOOR OPERATES NORMAL. (1901763)
